# SDR AALA202512090987

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 68,227 hours, 28,636 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR APPEARS TO BE BINDING IN THE CLOSED POSITION. IT IS DIFFICULT TO INITIALLY PULL OPEN. SECURED LOOSE HARDWARE AT LAVATORY DOOR HINGE.
